# SDR DHL2001712516

- Difficulty date: February 15, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- Aircraft time: 51,673 hours, 32,168 cycles
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Cracked
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - RT WING NR 14 SPOILER LWR PART CRACKED 2.0 INCHES.  CLEANED AND REPAIRED RT WING NR 14 SPOILER LOWER PART WITH POLYESTER RESIN AND CATALYST IAW SRM 51-20-3, FIG 2.  (NON-ROUTINE CARD NR 1412).
